Study of Discrete Scattering Operators for Some Linear Kinetic Models
Published in Topics in Numerical Partial Differential Equations and Scientific Computing, IMA Volumes in Mathematics and its Applications, vol. 160, 2016
Recommended citation: Y. Chen, Z. Chen, Y. Cheng, A. Gillman, F. Li. (2016). "Study of Discrete Scattering Operators for Some Linear Kinetic Models." Topics in Numerical Partial Differential Equations and Scientific Computing, IMA Volumes in Mathematics and its Applications, vol. 160. pp. 99-136. doi:10.1007/978-1-4939-6399-7_5
Download Paper
